arrow
Volume 27, Number 4
Previous Issue Next Issue

Shipeng Mao & Zhongci Shi

10.4208/jcm.2009.27.4.011

J. Comp. Math., 27 (2009), pp. 425-440.

Preview Full PDF 1572 20375 Abstract

Thomas Y. Hou & Brian R. Wetton

10.4208/jcm.2009.27.4.012

J. Comp. Math., 27 (2009), pp. 441-458.

Preview Full PDF 1658 19989 Abstract

Bingsheng He , Xiang Wang & Junfeng Yang

10.4208/jcm.2009.27.4.013

J. Comp. Math., 27 (2009), pp. 459-473.

Preview Full PDF 1593 19456 Abstract

Xin Wen

10.4208/jcm.2009.27.4.014

J. Comp. Math., 27 (2009), pp. 474-483.

Preview Full PDF 1648 19752 Abstract

Tie Zhang, Shuhua Zhang & Danmei Zhu

10.4208/jcm.2009.27.4.015

J. Comp. Math., 27 (2009), pp. 484-494.

Preview Full PDF 1613 20453 Abstract

S.M. Mefire

10.4208/jcm.2009.27.4.016

J. Comp. Math., 27 (2009), pp. 495-524.

Preview Full PDF 1693 19447 Abstract

Lei Yuan & Danping Yang

10.4208/jcm.2009.27.4.017

J. Comp. Math., 27 (2009), pp. 525-542.

Preview Full PDF 1721 19658 Abstract

Yanping Chen, Yao Fu, Huanwen Liu, Yongquan Dai & Huayi Wei

10.4208/jcm.2009.27.4.018

J. Comp. Math., 27 (2009), pp. 543-560.

Preview Full PDF 1827 19833 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard